# SDR CNF5REV/2021/07

- Difficulty date: October 6, 2021
- Submitted: October 11, 2021
- Operation: General aviation
- Filed by: Revima, repair station CNF5912C
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- System (JASC): 3200 · Landing Gear System
- Part: Sleeve
- Part number: 65B199331
- Part serial: R201875406
- Condition: Dim
- Location: Zone 700
- Part time: 420 cycles
- Component: Wing Landing Ge, Bfgoodrich
- Component part number: 161U1000114
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 06TH OCTOBER 2021, WE HAVE FOUND ON OUR ASSEMBLY SHOP AN OVERSIZE SLEEVE ITEM 600 ON ATTACHED SKETCH , THIS SLEEVE P/N 65B19933-1 S/N R2018-75406 IS MATCHED SET WITH THE OUTER CYLINDER P/N 161U1505-10 S/N BFG3300 INSTALLED ON THE FRESH OVERHAUL GEAR WLG RH FOR THE N454PA. THE LANDING GEAR WAS OVERHAULED ON 13TH AUGUST 2021.
IT MEANS THAT WE HAVE MAKE A MISTAKE BY INSTALLING A STANDARD SLEEVE P/N 65B19993-1 INSTEAD THE OVERSIZE ONE.

WE HAVE SENT MEMORANDUM N°37464 REQUEST TO BOEING TO AUTORIZE THIS ASSEMBLY.
